# SDR ASAA2015121214222

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,759 hours, 10,683 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 8000 · Engine Starting System
- Part: Module
- Part number: 254A12904
- Part serial: AC00562
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,742 hours, 10,666 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE C/W T/C 78273000 NR 1 ENGINE FAULT CODE 76-31361.  THE START LEVER SIGNALS DISAGREE, LONG TERM FAULT.  ACFT GROUNDED. ACCOMPLISHED T/S IAW FIM 76-11, TASK 801.  REMOVED AND REPLACED NR 1 ENGINE START BRAKE ASSY MODULE, M1824 IAW AMM 76-11-10, OPS CHECKS GOOD. THE START LEVER SIGNALS DISAGREE, FAULT WAS NO LONGER ACTIVE.
